# SDR 2002F01063

- Difficulty date: November 5, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Aircraft time: 16,222 hours, 5,199 cycles
- Engine: Rroyce RB211*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 609891004
- Part serial: 802062
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  RIGHT CENTER BOOST PUMP LIGHT ILLUMINATED. EICAS MESSAGE CTR RT FUEL PUMP DISPLAYED. MAINTENANCE REMOVED AND REPLACED THE RIGHT CENTER IMPELLER IAW M.M. 28-22-03-4. OPERATIONAL CHECKS GOOD.
